Real Academia de Ciencias Exactas, Físicas y Naturales
Revista Serie A Matemáticas (RACSAM)
Serie A | Volumen 107 | Número 1 | Año 2013
ÍNDICE / INDEX
(Avaliable on line at link.springer.com)
NÚMERO ESPECIAL SOBRE / SPECIAL ISSUE ON
SINGULARIDADES, DEDICADO A HEISUKE HIRONAKA CON OCASIÓN DE SU 80 ANIVERSARIO /
SINGULARITIES, DEDICATED TO HEISUKE HIRONAKA AT THE OCCASION OF HIS 80TH BIRTHDAY
EDITORES INVITADOS / GUEST EDITORS: J.M. AROCA, F. CANO, J. CANO, D. CUTKOSKY, I. LUENGO, S. MORI AND B. TEISSIER
First Special Issue commemorating the 80th birthday of Heisuke Hironaka
Foreword
pág. 1
Singularities: presentation
José M. Aroca and José Cano
DOI: 10.1007/s13398-012-0113-3. Avaliable on line at link.springer.com/article/10.1007/s13398-012-0113-3
Original papers
pág. 5
Monotone functions and maps
Saugata Basu, Andrei Gabrielov and Nicolai Vorobjov
DOI: 10.1007/s13398-012-0076-4. Avaliable on line at link.springer.com/article/10.1007/s13398-012-0076-4
pág. 35
7-Gons and genus three hyperelliptic curves
J. William Hoffman and Haohao Wang
DOI: 10.1007/s13398-012-0079-1. Avaliable on line at link.springer.com/article/10.1007/s13398-012-0079-1
pág. 53
A remark on strong factorizing resolutions
Ana Bravo
DOI: 10.1007/s13398-012-0080-8. Avaliable on line at link.springer.com/article/10.1007/s13398-012-0080-8
pág. 61
The Cauchy problem in the singular solution of (p, q)-quasi-ordinary PDEs
Pedro Fortuny Ayuso
DOI: 10.1007/s13398-012-0084-4. Avaliable on line at link.springer.com/article/10.1007/s13398-012-0084-4
pág. 69
Codimension one holomorphic foliations on PnC: problems in complex geometry
Dominique Cerveau
DOI: 10.1007/s13398-012-0087-1. Avaliable on line at link.springer.com/article/10.1007/s13398-012-0087-1
pág. 79
Hausdorff limits of Rolle leaves
Jean-Marie Lion and Patrick Speissegger
DOI: 10.1007/s13398-012-0089-z. Avaliable on line at link.springer.com/article/10.1007/s13398-012-0089-z
pág. 91
An axiomatic version of Zariski’s patching theorem
Olivier Piltant
DOI: 10.1007/s13398-012-0090-6. Avaliable on line at link.springer.com/article/10.1007/s13398-012-0090-6
pág. 123
Convex polyhedral tilings hidden in crystals and quasicrystals
Tadao Oda
DOI: 10.1007/s13398-012-0078-2. Avaliable on line at link.springer.com/article/10.1007/s13398-012-0078-2
pág. 145
Jet schemes and minimal embedded desingularization of plane branches
Monique Lejeune-Jalabert, Hussein Mourtada and Ana Reguera
DOI: 10.1007/s13398-012-0091-5. Avaliable on line at link.springer.com/article/10.1007/s13398-012-0091-5
pág. 159
Resolution of singularities of pairs preserving semi-simple normal crossings
Edward Bierstone and Franklin Vera Pacheco
DOI: 10.1007/s13398-012-0092-4. Avaliable on line at link.springer.com/article/10.1007/s13398-012-0092-4
pág. 189
Local monomialization of generalized analytic functions
Rafael Martín Villaverde, Jean-Philippe Rolin and Fernando Sanz Sánchez
DOI: 10.1007/s13398-012-0093-3. Avaliable on line at link.springer.com/article/10.1007/s13398-012-0093-3
pág. 213
Enumeration of tropes
I. Vainsencher
DOI: 10.1007/s13398-012-0099-x. Avaliable on line at link.springer.com/article/10.1007/s13398-012-0099-x
pág. 221
Torical modification of Newton non-degenerate ideals
Fuensanta Aroca, Mirna Gómez-Morales and Khurram Shabbir
DOI: 10.1007/s13398-012-0100-8. Avaliable on line at link.springer.com/article/10.1007/s13398-012-0100-8